# SDR AALA20101021TUL09

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 63,370 hours, 22,518 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4002188
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUMBER 10 SLAT LEADING EDGE SKIN AT RIVET ROW APPROXIMATELY 2.5 FEET OUTBOARD LEADING EDGE.  CORROSION REMOVED AND DOUBLERS INSTALLED PER AARD 57-43-00-1.
